MathSciNet Relay Station
MathSciNet bibliographic data
MR1621913 (99e:14016) 14E09 (32A15)
Gorni, Gianluca; Zampieri, Gaetano On cubic-linear polynomial mappings. Indag. Math. (N.S.) 8 (1997), no. 4, 471–492.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement